# SDR ASAA2015041111472

- Difficulty date: April 11, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 19,883 hours, 6,018 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261058
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REP NED: FABRICATE NEW AFT CARGO COMPARTMENT FLOOR PANEL 140EF DUE TO SEVERAL DEEP GOUGES. GROUNDED - YES. FABRICATED NEW FLOOR PANEL 140EF AFT CARGO PIT IAW BAC DWG 453A2610 ALODINED AND PRIMED AIW B737-800 SRM 51-20-01.
